# SDR USAA2010083091863

- Difficulty date: August 14, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 32,529 hours, 12,151 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - EXCESSIVE PLAY ON NR 1 RUDDER HINGE FITTING.  REPLACED NR 1 RUDDER HINGE FITTING ASSEMBLY IAW A320 SRM 51-72-11.
